# SDR AALA20110426TUL13

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Part number: 146N52932
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY K-AFT OUTBOARD MOUNT HAS LIGHT CORROSION.  INSTALLED NEW LAVATORY MOUNT PER SRM 51-10-02-OG.
